Browse Title Index

Issue Title
Boulbeba Boulbeba Abdelmoumen, Sonia Yengui
Vol 34, No 5 (2020) $PGL_2(q)$ cannot be determined by its $cs$ Abstract
Neda Ahanjideh
Vol 32, No 14 (2018) Phillips operators preserving arbitrary exponential functions, $e^{at}$, $e^{bt}$ Abstract
Vijay Gupta, Antonio-Jesus Lopez-Moreno
vildan ozturk, duran turkoglu
Vol 34, No 13 (2020) P-Hirano inverses in rings Abstract
Marjan Sheibani Abdolyousefi
Vol 30, No 6 (2016) Pick's Theorems for Dissipative Operators Abstract   PDF
Hari M. Srivastava, A. K. Mishra
Vol 35, No 2 (2021) Planar harmonic mappings in a family of functions convex in one direction Abstract
Sudhananda Maharana, Swadesh Kumar Sahoo
Vol 30, No 2 (2016) Planar Torsion Graph of Modules Abstract   PDF
Parastoo Malakooti Rad
Vol 31, No 9 (2017) Planarity and Outerplanarity Indexes of the Unit, Unitary and Total Graphs Abstract   PDF
Zahra Barati
Vol 37, No 21 (2023) Point wise bi-slant Submanifold of a Kenmotsu manifold Abstract
Arifa Naz, Viqar Azam Khan
Lubica Hola
Vol 36, No 17 (2022) Pointwise and Uniform Approximation Properties of $\sigma$-Stancu-Schurer operators Abstract
Md. Nasiruzzaman, Nadeem Rao, Abdullah Alotaibi, S. A. Mohiuddine
Vol 32, No 10 (2018) Pointwise planar horizontal sections along Riemannian submersions Abstract
Serife Nur Bozdag, Bayram Sahin
Vol 31, No 18 (2017) Pointwise Pseudo-slant Submanifolds of a Kenmotsu Manifold Abstract   PDF
Viqar Azam Khan, Mohammad Shuaib
Vol 37, No 1 (2023) Pointwise quasi hemi-slant submanifolds Abstract
Selahattin Beyendi, Mehmet Akif Akyol, Mica Stankovic
Vol 37, No 13 (2023) Pointwise semi-slant Riemannian {\bf PSSR} maps from almost Hermitian manifolds Abstract
Yılmaz Gündüzalp, Mehmet Akif Akyol
Vol 32, No 12 (2018) Pointwise slant submanifolds and their warped products in Sasakian manifolds Abstract
Siraj Uddin, Ali H. Alkhaldi
Vol 37, No 22 (2023) Pointwise summability of Fourier{Laguerre series of integrable functions Abstract
Maciej Kubiak, Włodzimierz Łenski, Bogdan Szal
Vol 31, No 9 (2017) Pointwise Topological Convergence and Topological Graph Convergence of Set-Valued Maps Abstract   PDF
Lubica Hola, Grazyna Kwiecinska
Vol 34, No 5 (2020) Pointwise well-posedness and scalarization of optimization problems for locally convex cone-valued functions Abstract
Ali Azizi, Mohammad Reza Motallebi
Vol 34, No 3 (2020) Polar decomposition and characterization of binormal operators Abstract
Mehdi Mohammadzadeh Karizaki
Vol 30, No 2 (2016) Polaroid and k-quasi-∗-paranormal Operators Abstract   PDF
Fei Zuo, Junli Shen
Vol 34, No 14 (2020) Polynomial helices in the n-dimensional semi-Euclidean space with index two Abstract
Hasan Altınbaş, Bülent Altunkaya, Levent KULA
Vol 31, No 5 (2017) Polynomial in a Saphar Linear Relation in a Banach Space Abstract   PDF
Teresa Alvarez Seco
Vol 31, No 18 (2017) Polynomial Inequalities in Regions with Corners in the Weighted Lebesgue Spaces Abstract   PDF
Fahreddin G. Abdullayev
Vol 33, No 15 (2019) Polynomial interpolation on the unit sphere and some properties of its integral means Abstract
Van Manh Phung, Van Khiem Nguyen
Vol 29, No 9 (2015) Polynomially Riesz perturbations II Abstract   PDF
Snezana C Zivkovic-Zlatanovic, Robin E Harte
Vol 29, No 9 (2015) Polynomials of unitary Cayley graphs Abstract   PDF
Milan Bašić, Aleksandar Ilic
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 Portfolio Optimization By Using MeanSharp-βVaR and Multi Objective MeanSharp-βVaR Models Abstract   PDF
Shokoofeh Banihashemi, Sarah Navidi
Vol 29, No 9 (2015) Positive decreasing solutions of second order quasilinear ordinary differential equations in the framework of regular variation Abstract   PDF
Jelena Milosevic, Jelena V. Manojlovic
Vol 37, No 5 (2023) Positive fuzzy quasi-orders on semigroups Abstract
Miroslav Ćirić, Jelena Ignjatović, Žarko Popović, Aleksandar Stamenković
Vol 33, No 12 (2019) Positive periodic solution for second-order neutral differential equation with variable delay Abstract
Zhibo Cheng, Feifan Li, shaowen Yao
Vol 36, No 10 (2022) Positive periodic solutions of delay differential system at resonance Abstract
Bouteraa Noureddine
Vol 36, No 11 (2022) Positive semidefinite solution to matrix completion problem and matrix approximation problem Abstract
Xifu Liu
Vol 29, No 8 (2015) Positive solution to a generalized Lyapunov equation via a coupled fixed point theorem in a metric space endowed with a partial order Abstract   PDF
Maher Berzig, Bessem Samet
Vol 36, No 19 (2022) Positive Solutions for a Class of Nonlinear p-Laplacian Hadamard Fractional Differential Systems With Coupled Nonlocal Riemann-Stieltjes integral Boundary Conditions Abstract
Wengui Yang
Vol 31, No 6 (2017) Positive Solutions for a Fractional p-Laplacian Boundary Value Problem Abstract   PDF
Jiafa Xu, Donal O'Regan
Vol 32, No 18 (2018) Positive solutions for a multi-order fractional nonlinear system with variable delays Abstract
Asma Bouaziz, Mohamed Amine KERKER
Vol 37, No 2 (2023) Positive solutions for integral boundary value problems of nonlinear fractional dfferential equations with delay Abstract
Tawanda Gallan Chakuvinga, Fatma Serap Topal
Vol 34, No 9 (2020) Positive solutions for m-point p-Laplacian fractional boundary value problem involving Riemann Liouville fractional integral boundary conditions on the half line Abstract
Dondu OZ, Ilkay Yaslan Karaca
Vol 35, No 12 (2021) Positive Solutions for Second-Order Impulsive Time Scale Boundary Value Problems on Infinite Intervals Abstract
İsmail Yaslan, Esma Tozak
Rim Bourguiba
Vol 36, No 1 (2022) Positive solutions for some asymptotically linear and superlinear weighted problems Abstract
Makkia DAMMAK, Hanadi Zahed, Chahira Jerbi
Vol 31, No 5 (2017) Positive Solutions of Boundary Value Problems for p-Laplacian Fractional Differential Equations Abstract   PDF
Fatma Tokmak Fen, Ilkay Yaslan Karaca, Ozlem Batit Ozen
Vol 33, No 2 (2019): The fourth International Conference on Recent Advances in Pure and Applied Mathematics - ICRAPAM 2017 Positive Solutions of Impulsive Time-Scale Boundary Value Problems with p-Laplacian on the Half-Line Abstract   PDF
Ilkay Yaslan Karaca, Aycan Sinanoglu
Vol 36, No 14 (2022) Positive solutions of nonlinear matrix equations via fixed point results in relational metric spaces with w-distance Abstract
HEMANT KUMAR Nashine, Sourav Shil, Zoran Kadelburg, Reena Jain
Vol 33, No 9 (2019) Positive strongly decreasing solutions of Emden-Fowler type second-order difference equations with regularly varying coefficients Abstract
Aleksandra Kapešić, Jelena Manojlović
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 Positivity of Differential Operator with Nonlocal Conditions Abstract   PDF
Allaberen Ashyralyev, Nese Nalbant
Vol 32, No 4 (2018) Posner’s Second Theorem and some Related Annihilating Conditions on Lie Ideals Abstract   PDF
Emine Albas, Nurcan Argac, Vincenzo De Filippis
Vol 37, No 13 (2023) Power inequalities for log-convex functions with applications Abstract
Mohamed Amine Ighachane, Mohamed Akkouchi, Mohammad Sababheh
Vol 30, No 5 (2016) PPF Dependent Fixed Point Results for Hybrid Rational and Suzuki-Edelstein Type Contractions in Banach Spaces Abstract   PDF
Vahid Parvaneh, Hasan Hosseinzadeh, Nawab Hussain, Ljubomir Ciric
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 Prediction of NOx emission of a power plant boiler based on adaptive simplified T-S model Abstract   PDF
zhao wenjie, Baohui Guo, Fuchang Chu, Yongjie Zhai
Vol 28, No 8 (2014) Predictor homotopy analysis method (PHAM) for nano boundary layer flows with nonlinear Navier boundary condition: Existence of four solutions Abstract   PDF
Elyas Shivanian, Hamed H Alsulami, Mohammed S Alhuthali, Saeid Abbasbandy
Vol 31, No 4 (2017): The International Conference on Advancements in Mathematical Sciences 2015 Preface Abstract   PDF
Eberhard Malkowsky
Vol 31, No 1 (2017): The 23nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (23ICFIDCAA) Preface Abstract   PDF
Hari M. Srivastava
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 Preface Abstract   PDF
Ljubisa D.R. Kocinac, Ekrem Savas
Vol 30, No 7 (2016): The 22nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (22ICFIDCAA) Preface Abstract   PDF
Hari M. Srivastava
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 Preface Abstract   PDF
Hari M. Srivastava
Vol 31, No 12 (2017) Pre-Hausdorff and Hausdorff Proximity Spaces Abstract   PDF
Muammer Kula, Samed Ozkan, Tugba Maraslı
Vol 35, No 2 (2021) Preservers of partial orders on the set of all variance-covariance matrices Abstract
Janko Marovt
Vol 37, No 29 (2023) Pricing American Options under Irrational Behavior with Numerical Approach Abstract
Mohammad Saber Rohi, Hossein Azari, Saghar Heidari
Vol 35, No 10 (2021) Pricing American put Option under the Fractional Heston Model Abstract
Mohamed Kharrat
Vol 34, No 12 (2020) Primal-dual interior point methods for semidefinite programming based on a new type of kernel functions Abstract
Touil Imene, chikouche Wided
Vol 31, No 5 (2017) Prime Ends in Theory of Mappings with Finite Distortion in the Plane Abstract   PDF
Denis Kovtonyuk, Igor Petkov, Vladimir Ryazanov
Vol 31, No 20 (2017) Probability that an Autocommutator Element of a Finite Group Equals to a Fixed Element Abstract   PDF
Zohreh Sepehrizadeh, Mohammad Reza RISMANCHIAN
Vol 35, No 9 (2021) Product generalized local Morrey spaces and commutators of multi-sublinear operators generated by multilinear Calderón-Zygmund operators and local Campanato functions Abstract
Ferit Gürbüz
Vol 35, No 15 (2021) Product structures and complex structures of Hom-Lie-Yamaguti algebras Abstract
lihong Dong
Vol 36, No 18 (2022) Product type operators acting between Dirichlet and Zygmund type spaces Abstract
Kuldip Raj, Manisha Devi, M. Mursaleen
Vol 36, No 3 (2022) Products and inverses of multidiagonal matrices with equally spaced diagonals Abstract
László István Losonczi
Vol 38, No 6 (2024) Projection-type methods for nonlinear integral equations with non-smooth kernels Abstract
Chafik Allouch
Vol 33, No 16 (2019) Proper semiconformal symmetries of spacetimes with divergengence-free semiconformal curvature tensor Abstract
Musavvir Ali, Naeem Ahmad Pundeer, Young Jin Suh
Vol 32, No 19 (2018) Proper Weak Regular Splitting and its Application to Convergence of Alternating Iterations Abstract
Debasisha Mishra
Vol 29, No 6 (2015) Properties For an Integral Operator on the Class of Close-to-Convex Functions Abstract   PDF
Ularu Nicoleta
Vol 29, No 8 (2015) Properties of certain subclasses of multivalent analytic functions Abstract   PDF
Yi-Hui Xu, Jin-Lin Liu
Vol 30, No 11 (2016) Properties of Concircular Curvature Tensors on Riemann Spaces Abstract   PDF
Iulia Elena Hirica
Vol 36, No 12 (2022) Properties of Dual Toeplitz operator on the orthogonal complement of the pluriharmonic Bergman space of the unit ball Abstract
Yinyin Hu, Yufeng Lu, Yixin Yang
Vol 30, No 9 (2016) Properties of Space Set Topological Spaces Abstract   PDF
Sang-Eon Han
Vol 28, No 8 (2014) Properties $(S)$ and $(gS)$ for Bounded Linear Operators Abstract   PDF
Mohammad H.M Rashid
Vol 33, No 1 (2019) Protection of Graphs with Emphasis on Cartesian Product Graphs Abstract   PDF
Magdalena Valveny, Juan Alberto Rodríguez-Velázquez
Vol 34, No 7 (2020) Proximal point algorithm for differentiable quasi-convex multiobjective optimization Abstract
Narin Petrot
Vol 32, No 12 (2018) Proximal point algorithms involving Cesàro type mean of total asymptotically nonexpansive mappings in CAT(0) spaces Abstract
Amna Kalsoom
Vol 30, No 2 (2016) Proximal Relator Spaces Abstract   PDF
James F. Peters
Vol 35, No 9 (2021) Proximity Boolean algebra Abstract
Ali akbar Estaji, Toktam Haghdadi, Javad Farokhi-Ostad
Vol 35, No 5 (2021) Proximity inductive dimension and Brouwer dimension agree on compact Hausdorff spaces Abstract
Jeremy Siegert
Vol 33, No 7 (2019) ps-Drazin Inverses in Banach Algebras Abstract
Tuğçe Pekacar Çalcı
Vol 32, No 4 (2018) Pseudo Almost Automorphic Mild Solution of Nonautonomous Stochastic Functional Integro-differential Equations Abstract   PDF
Zhinan Xia, Dingjiang Wang
Vol 38, No 2 (2024) Pseudo Generalized Quasi-Einstein Manifolds with Applications to General Relativity Abstract
Mohd Vasiulla, Mohabbat Ali
Vol 34, No 10 (2020) Pseudoanalytic extension on $F(p,p-2,s)$ spaces and applications Abstract
Qian Ruishen
Vol 33, No 11 (2019) Pseudo-B-Fredholm operators, poles of the resolvent and mean convergence in the Calkin Algebra Abstract
Mohammed Berkani, Snezana Zivkovic Zlatanovic
Vol 31, No 6 (2017) Pseudo-Differential Operators Involving Fractional Fourier Cosine (Sine) Transform Abstract   PDF
Akhilesh Prasad, Manoj Kumar Singh
Vol 36, No 8 (2022) Pseudo-generalized inverse I Abstract
Vol 36, No 13 (2022) Pseudo-generalized inverse II Abstract
Vol 35, No 2 (2021) Pseudo-Quasi-Conformal Curvature Tensor and Spacetimes of General Relativity Abstract
Naeem Ahmad Pundeer
Vol 38, No 3 (2024) Pseudo-Ricci-Yamabe solitons on real hypersurfaces in the complex projective space Abstract
Changhwa Woo, Young Jin Suh
Vol 33, No 12 (2019) Pseudospectra in a non-Archimedean Banach space and essential pseudospectra in Eω Abstract
Aymen ammar ammar, Ameni Bouchekoua, Aref Jeribi
Miroslava Petrovic-Torgasev, Aleksandar Sebekovic, Anica Pantic
Vol 29, No 3 (2015): The 18th Geometrical Seminar Psychplogy and Geometry I. On the geometry of the human kind Abstract   PDF
Leopold Verstraelen
Vol 38, No 6 (2024) p(x, ·)-Kirchhoff Type Problem Involving the Fractional p(x)-Laplacian Operator with Discontinuous Nonlinearities Abstract
Hasnae El Hammar
Vol 36, No 17 (2022) p(x)-Laplacian-Like Neumann Problems in Variable-Exponent Sobolev Spaces Via Topological Degree Methods Abstract
Mohamed El Ouaarabi, Chakir Allalou, Said Melliani
Vol 28, No 2 (2014) $q$-Extensions of Some Results Involving the Luo-Srivastava Generalizations Abstract   PDF
Qiu-Ming Luo
3301 - 3400 of 4630 Items << < 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 > >>